Aa
A
A
Close
Avatar universal
how long will effexor 75mg ir last im on zoloft now and feel hot.
I was on 75 mg effexor IR caps for 1 year now and im on brandname venlafaxine tabs wah?


37.5mg day one.

lazy, eyes hurt, want to lazy around i usually sit around but this is worse.

Also panicking about my bitcoin i invested in hoping the price stays up and rises.

my eye hurts, light burns my eyes, worse headaches, feel hot, feel like my brain is zapping, my foot is too, and i am confused about life and have no energy.

day one on switching to zoloft 100mgs once a day.

4 days left on 37.5 brand name effexor ir.
Cancel
2 Answers
Page 1 of 1
Avatar universal
This is confusing.  Venlaxafine is the generic name of Effexor; Effexor is the brand name.  You are suffering common withdrawal side effects of stopping Effexor, and you sound like you're quitting this drug abruptly instead of tapering off of it as slowly as necessary to avoid serious withdrawals.  Not two drugs, even in the same class, work the same, and you're switching to a drug in a different class.  Some doctors do this, and some patients do it successfully.  My own opinion is this is not the safest way to do this.  There is no guarantee, first of all, the Zoloft will work for you at all -- some do, some don't.  Some people can't metabolize some drugs, which is another problem.  You also won't be able to tell which side effects you're having are from starting the new drug or from withdrawal from the old drug if you don't complete quitting the first drug before trying the second.  If it were me, and it's not, I'd stop the Zoloft and do a much slower taper off the Effexor, as it's known to be very hard to stop taking.  I'd make the taper last as long as I needed to, not on some generalized schedule my doctor made up.  I'd only do this under the care of a psychiatrist, preferably a psychopharmacologist, not with a general doc.  When I finished successfully tapering off the Effexor and felt fine, that's when I'd try the new drug.  But that's me.  You're you.  Your doctor has his or her own experiences.  You have to decide how to approach this.  As for the bitcoin, doing anything stressful while going off a drug like this is bad timing.  Also, this isn't a great time to invest in Bitcoin, as these artificial currencies are undergoing a steep drop right now and fluctuating a lot.  This will pass, and this is not on point as to your medical problems, but investing is risky and stressful and makes us all nervous when we do it ourselves -- in fact, most people who do it like that adrenaline rush and that's why they do it.  If you don't like that, speculating isn't the right activity for you, at least not now.  But since you've already done it, I can tell you from my own playing the stock market that you have to think long-term.  If you think short-term, you'll drive yourself nuts.  If you've done your homework and you think it's a good investment, relax with it but watch it to make sure it's a good choice.  If it isn't and you can't afford it, sell.  If you can afford it, wait.  If you're young, speculating is a much better idea than when you're old and can't make the money back again.  But right now, you need to focus on the medication, not your investments.  Your health is always more important.  Peace.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i meant my favorite best psychologist i ever had and i been succefull with zoloft before im even less shaky and feel cooler and i cant feel this much better since i know the effects of zoloft it took 4 days for me.

i feel a lot calmer with zoloft.
it feels the same as 2 years ago and less depressed but just shaky.

my psch Dr S is one of the best docs you could have he is always helping me with all my symptoms you will love him as a psych to talk to he is amazing to talk to for 5 years since if you trust him he trust you.  

i seen him since i wass 22 im now 27 and still living i could never be happier with this awesome psych doc.  trust me hes no joke please belive me if i ask for a certain med before he say no because of how addictive it is i dont find effexor addictive.

he only gives me 0.5 klonopin and 300mg gabapentin for 5 years now.

0.5 was for anxiety in 2007 by someone else, 2016 gabapentin for anxiety and fibro.

he helps me try to quit swedish smokeless tobacco please dont say it causes cancer do your own reasearch at least i can brush my gums and teeth with salt water mouthwash and tooth paste and get rid of stains you cant take stains out of lungs.

but ill keep anyone interested and up to date miss you dr shrand for now i hope you read this ill see you next month in your one of your new offices.


he even said if you still want him ill be at other offices and gave him a hug goodbye because he was fantastic helping and understanding me.

i actually feel awesome now zoloft makes me more stable and effexor is too stimulating.
Comment
Cancel
Comment
Avatar universal
oops sorry for typo i type fast and typing on my huge galaxy s8 plus ill get the galaxy note 8 with the best grip case i can find or create one.    
Comment
Cancel
Avatar universal
im not bragging im just a samsung fan and got a deal on the phone.  

im not rich if i was i would be somewhere nicer than massachusetts but if i do i wont see my best friend
Comment
Cancel
Avatar universal
psychologist begginning  hes a freind to me he had a degree in psychology belive me hes experienced for 40 years or more.
Comment
Cancel
Avatar universal
om so confused i see both a psychiatrist  is the meds and psychologist is talk.

both are wonderful people!
Comment
Cancel
Avatar universal
sorry for the silly typos my phone keyboard is so small.
Comment
Cancel
Avatar universal
Sorry, thought you were saying you were suffering withdrawals and needed some help.  It appears you just wanted to chat some.  Hope it all works out as you desire.  Peace.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
specialmom commented on 15 weeks 4 days
7 hrs ago
973741 tn?1342346373
Blank
specialmom commented on KeeLolo's status
7 hrs ago
973741 tn?1342346373
Blank
KTowne, and specialmom commented on Belle313's status
19 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Depression Community Resources